Authors: | Acketa, Dragan Žunić, Joviša |
Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts | Title: | The minimal size of a square which includes a digital convex 2K–gon | Journal: | Bulletin of the Australian Mathematical Society | Volume: | 48 | Issue: | 3 | First page: | 465 | Last page: | 474 | Issue Date: | 1993 | Rank: | M23 | ISSN: | 0004-9727 | DOI: | 10.1017/S0004972700015926 | Abstract: | This paper presents a construction of a digital convex 2k–gon (for a given natural number k), which can be inscribed into a square grid of the minimal possible size F(2k). An explicit expression for the function F(2k) is also given. |
Publisher: | Cambridge University Press |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.